Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jtyler

Accutane Still Breaking Out. End Of Month 3

Recommended Posts

Started accutane (Claravis) 3 months ago and have two months more to go. I am on 80 mg a day. At first, i got a horrible initial breakout that lasted for about a month and a half. The breakout that I got starting accutane was the worst my acne has ever been. For the past month and a half my skin has broken out a much slower rate and it is not as bad as the first month; however, i feel like there has been no continual improvement. I am also taking Bactrim. Sides are not that bad (Aquaphor, moisturizer...) This whole process is very destructive to my self esteem as many of you know how it feels...

Is it common to still be breaking out at a constant rate?

Share this post


Link to post
Share on other sites

You're taking Accutane AND Bactrim!? Your dermatologist prescribed you that?

Edited by 95tomwest

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×